The left derived tensor product of 𝒞𝒜𝒯 valued diagrams
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 33 (1992) no. 1, pp. 33-53.
@article{CTGDC_1992__33_1_33_0,
     author = {Heggie, Murray},
     title = {The left derived tensor product of $\mathcal {CAT}$ valued diagrams},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {33--53},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {33},
     number = {1},
     year = {1992},
     zbl = {0779.18009},
     mrnumber = {1163426},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1992__33_1_33_0/}
}
TY  - JOUR
AU  - Heggie, Murray
TI  - The left derived tensor product of $\mathcal {CAT}$ valued diagrams
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1992
DA  - 1992///
SP  - 33
EP  - 53
VL  - 33
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1992__33_1_33_0/
UR  - https://zbmath.org/?q=an%3A0779.18009
UR  - https://www.ams.org/mathscinet-getitem?mr=1163426
LA  - en
ID  - CTGDC_1992__33_1_33_0
ER  - 
%0 Journal Article
%A Heggie, Murray
%T The left derived tensor product of $\mathcal {CAT}$ valued diagrams
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1992
%P 33-53
%V 33
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1992__33_1_33_0
Heggie, Murray. The left derived tensor product of $\mathcal {CAT}$ valued diagrams. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 33 (1992) no. 1, pp. 33-53. http://www.numdam.org/item/CTGDC_1992__33_1_33_0/

1 J. Benabou, Les Distrib-uteurs, Rapport no. 33, janvier 1973, Seminair des Mathematiques Pure, Institut de Mathematique Pure et Appliquee, Universite Catholique de Louvain.

2 P. Gabriel and M. Zisman, Calculus of Fractions and Homotopy Theory, Ergebnisse der Math ematik und ihrer Grenzgebiete, Band 35, Springer Verlag, Berlin and New York, 1967. | MR | Zbl

3 J. Giraud, Methode de la Descente, Bull. Soc. Math. France, no. Memoire 2 (1964). | Numdam | MR | Zbl

4 J. Gray, Fibred and Co-Fibred Categories, Conference on Categorical Algebra, Springer Verlag, Berlin and New York, 1965, pp. 21-83. | MR | Zbl

5 ____, The Representation of Limits, Lax Limits and Homotopy Limits as Sections, Mathematical Applications of Category Theory, Amer. Math. Soc. Contemporary Math. Series 30, 1984. | MR | Zbl

6 R. Guitart, Des Machines aux Bimodules, Thèse, Amiens, 1979.

7 R. Guitart and L. Van Den Bril, Calcul des Satellites et Presentation des bimodules a l'Aide des Carres Exactes, Cahiers de Topologie et Geometrie Differentielle XXIV-3 (1983), 299-330. | Numdam | MR | Zbl

8 M. Heggie, Tensor Products in Homotopy Theory, Ph.D. Thesis, McGill University, 1986.

9 G.M. Kelly, Basic Concepts of Enriched Category Theory, London Math. Soc. Lecture Note Series 64, Cambridge University Press, Cambridge, 1982. | MR | Zbl

10 S. Maclane, Categories for the Working Mathematician, Graduate Texts in Mathematics, no. 5, Springer Verlag, Berlin and New York, 1971. | MR | Zbl

11 R. Paré, Connected Components and Colimits, Journal of Pure and Applied Algebra 3 (1973), 21-42. | MR | Zbl

12 D. Quillen, Homotopical Algebra, Lecture Notes in Math. 43, Springer Verlag, Berlin and New York, 1967. | MR | Zbl

13 ____, Higher Algebraic K-Theory I, Lecture Notes in Mathematics 341, Springer Verlag, Berlin and New York, 1973, pp. 85-147.

14 R. Thomason, Homotopy Colimits in the Category of Small Categories, Math. Proc. Camb. Phil. Soc. 85 (1979), 91-109. | MR | Zbl